# SDR USAA2014072100007

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 13,645 hours, 6,902 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Part time: 44,230 hours, 18,229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

CREW RETURN TO GATE WITH OXYGEN MASK DONNED DUE TO A DIRTY SOCK SMELL AFTER ENG START, STRONG IN CABIN.  ISOLATED SOURCE TO NR 2 ENG IAW JOB CARD 26L00021001.  FINDINGS LIMITED TO OVER SERVICE OF NR 2 ENG OIL TANK.  CORRECTED SAME & ACCOMPLISHED ECS DECONTAMINATION IAW JOB CARD 26L00021004.
